MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-78- user hematocrit low.Test strip udi# (b)(4).Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-0 blood glucose results accompanied by symptoms.Sister is calling on behalf of the customer.The expected fasting blood glucose test result range is 100 to 150 mg/dl.The customer did report symptom of being unresponsive.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the bathroom.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 121 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Previously the customer had a kidney transplant, her hematocrit was 26.9% and she was diagnosed with anemia.Meter was giving her e-0 (once the blood is absorbed) last night and customer could not obtain a reading.This morning, (b)(6) 2018, sister woke up and customer was unresponsive and the paramedics were called.Paramedics meter read lo and she was taken to the hospital on (b)(6) 2018 (bgr at hospital is unknown).Customer was diagnosed with hypoglycemia and was treated with iv drip.Customer is currently admitted in the hospital and feels physically well at time of call.Customer has not used the meter since.
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-78- user hematocrit low.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for e-0 blood glucose results accompanied by symptoms.Sister is calling on behalf of the customer.The expected fasting blood glucose test result range is 100 to 150mg/dl.The customer did report symptom of being unresponsive.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is not stored by customer according to specification in the bathroom.During the call on (b)(6) 2018, a blood test was performed non-fasting by the customer and produced test results of 121mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 08/31/2018 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).Previously the customer had a kidney transplant, her hematocrit was 26.9% and she was diagnosed with anemia.Meter was giving her e-0 (once the blood is absorbed) last night and customer could not obtain a reading.This morning, (b)(6) 2018, sister woke up and customer was unresponsive and the paramedics were called.Paramedics meter read lo and she was taken to the hospital on (b)(6) 2018 (bgr at hospital is unknown).Customer was diagnosed with hypoglycemia and was treated with iv drip.Customer is currently admitted in the hospital and feels physically well at time of call.Customer has not used the meter since.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7247989
Report Number1000113657-2018-00154
Device Sequence Number1483971
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 01/15/2018
Supplement Date Received by Manufacturer01/15/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;